A 29-year-old male asked:
I have stomach cramps feeling nauseous went to a public hospital, was diagnosed with ulcers, the got this medication lansoloc, adco-cntromet, hyospasmol & austell paracetamol, and now my body is numb it feels like i'm going crazy with this medication?
1 doctor answer • 3 doctors weighed in
A Verified Doctoranswered
Dentistry 45 years experience
Switch meds: If any medicine prescribed to you doesn't sit well then go back to the prescribing doctor and explain. For ulcers there are many choices. The simplest combo is a proton pump inhibitor and perhaps an antibiotic. Without knowing the exact of you case...hard to tell. But..change your meds if the ones you got are not sitting well.
Created for people with ongoing healthcare needs but benefits everyone.
217 viewsReviewed >2 years ago
Last updated Feb 24, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.